MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG-01
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Codes Hematoma (1884); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy.A2: age & date of birth: requested, not provided due to hospital policy.A3a: sex: requested, not provided due to hospital policy.A4: weight: requested, not provided due to hospital policy.A5: ethnicity: requested, not provided due to hospital policy.A6: race: requested, not provided due to hospital policy.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: cath lab supply manager.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following information: it was reported that after the left heart catheterization procedure the tr band was placed and the balloons were inflated by the healthcare professional with 18ml of air, however when the syringe was removed the tr band immediately deflated.The tr band was removed, and a new tr band was opened and placed successfully and did not leak.The was no patient harm and the patient remained in stable condition.There was no blood loss.Glidesheath slender was used in the access site.The tr band was stored prior to use in normal temperature-controlled conditions.
 
Additional Manufacturer Narrative
One tr band and packaging label were returned to terumo medical corporation for assessment.The sample was subjected to visual analysis.No damage or deformities were noted on the band or inflator.There is 0ml of air left in the band.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.Air bubbles were observed from the check valve.The sample failed leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, foreign matter was found.One tr band and packaging label were returned for assessment and the sample leaked at the check valve due to foreign matter.The complaint can be confirmed for air leakage issues.The cause is foreign matter in the check valve.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures.A corrective action was initiated for this issue.
 
Event or Problem Description
Terumo medical corporation received the following information: it was reported that post left heart catheterization (lhc), a large tr band was placed on the right wrist with 20cc of air.The nurse stated that the tr band would not hold pressure and was leaking air.The staff over-inflated the leaking tr band to 20cc while a tr band from a different lot was then opened and placed above the leaking band to control bleeding.A small hematoma formed during this process.There was no blood loss.The hospital has been observed and educated on 18ml of air in syringe when placing the band.The hematoma was caused by the initial tr band leaking air which caused bleeding and the additional band stopped the bleeding.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24784268
Report Number1118880-2026-00123
Device Sequence Number10036769
Product Code DXC
UDI-Device Identifier00389701012476
UDI-Public(01)00389701012476(17)280301(10)0001287553
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG-01
Device Catalogue NumberTRB29-LRG-01
Device Lot Number0001287553
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown